# SDR SWAA2015110945846

- Difficulty date: November 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 28,289 hours, 16,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM CORRODED UNDER THRESHOLD.  R & R CREASE BEAM IAW SRM & DWG.
